# SDR AALA202408058932

- Difficulty date: August 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 80,401 hours, 32,879 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Loose
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LANDING GEAR DOORS NOT CLOSED. ON APPROACH AFTER LOWERING THE GEAR THE LEFT MAIN GEAR DOOR FAILED TO CLOSE. MAINTENANCE FOUND BOLT ON UPLOCK PROXIMITY SWITCH LOOSE AND TIGHTENED BOLT PER AMM 20-21-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
